MathSciNet Relay Station
MathSciNet bibliographic data
MR328692 47H15
Bruck, Ronald E., Jr. The iterative solution of the equation $y\in x+Tx$ for a monotone operator $T$ in Hilbert space. Bull. Amer. Math. Soc. 79 (1973), 1258–1261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement